Share:


A Mixed Joint Universality Theorem for Zeta-Functions. II

    Vaida Pocevičienė Affiliation
    ; Darius Šiaučiūnas Affiliation

Abstract

In the paper, a joint universality theorem on the approximation of analytic functions for zeta-function of a normalized Hecke eigen cusp form and a collection of periodic Hurwitz zeta-functions with algebraically independent parameters is obtained.

Keyword : Hurwitz zeta-function, universality, zeta-function of certain cusp form

How to Cite
Pocevičienė, V., & Šiaučiūnas, D. (2014). A Mixed Joint Universality Theorem for Zeta-Functions. II. Mathematical Modelling and Analysis, 19(1), 52-65. https://doi.org/10.3846/13926292.2014.893261
Published in Issue
Feb 20, 2014
Abstract Views
132
PDF Downloads
90
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.